Doctor insights on:
Why Does Tenex Cause Weight Gain In Children
Mirtazapibe works really well for me however I've heard so many stories. is it just what you eat that causes weight gain or is their something in the?
Yes: Like many oral contraceptives, Apri can cause increased weight and appetite. Discuss with pcp/gyn whether a different oc might have less effect on weight. Watch caloric intake. Drink water before meal to reach satiety more quickly. Exercise 20-30 minutes daily to counter added weight. ...Read moreSee 1 more doctor answer
Stress leads to +lbs: Stress leads to a number of various changes in the body that can cause weight gain. Stress increases cortisol levels which can increase the amount of weight around the waistline. Also, most people eat poorly under stress which increases weight. Stress also causes insomnia which often leads to overeating during the day. ...Read more
Very rare.: Not much more to say. All medications have side effects but weight gain is listed as very rare for codeine. If you experience weight gain with no other changes is medications or lifestyle then this may be a side effect and should be discussed with you physician. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- How does tenex cause weight loss?
- Is weight gain a side effect of tenex?
- Is it true that tenex cause weight loss?
- Ask a doctor a question free online
- Why does the depo-provera shot cause weight gain?
- Why does hypothyroidism cause weight gain?
- Why does lyrica cause weight gain?
- Why does depakote cause weight gain?
- Talk to a pediatrician online